# SDR MALA976551

- Difficulty date: August 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N418XJ
- Make and model: Saab 340B
- Aircraft serial: 418
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Dirty
- Location: Cargo Compt
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

CARGO SMOKE INDICATION DURING TAKEOFF, SELF EXTINGUISHED AFTER 5 SECONDS.  MAINTENANCE CLEANED AND INSPECTED CARGO SMOKE DETECTOR.  OPS CHECK GOOD.
